# SDR DHL2007793022

- Difficulty date: December 4, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL HAS DENTS ON INBOARD SIDE 3 O'CLOCK POSITION NAC STATION 99.3.  CUT OUT DAMAGE AREA AT NR 3 ENGINE NOSE COWL INBOARD SIDE AT 3 O'CLOCK POSITION.  FABRICATED DOUBLER OUT 2024-T3 0.040" IAW B-727 SRM 54-30-3 AND 54-30-2.  FABRICATED FILLER OUT OF 2024-T3 0.032" IAW B-727 SRM 54-30-3 AND 54-30-2.  INSTALLED REPAIR DOUBLER AND FILLER IAW B-727 SRM 54-30-3.  REPAIR DOUBLER 5.5" BY 9.5", FILLER 2.3" BY 3.2", ACCESS DOOR 6" DIAMETER, ACCESS DOOR RING 6.5" DIAMETER, AND ACCESS DOOR RING DOUBLER 4" BY 1.5".
